# SDR SWAA2019100837634

- Difficulty date: September 25, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 175A140520
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER RIB 4 CRACKED AT 3RD STIFFENER BACK ABOUT 1 INCH ABOVE BOTTOM SKIN.   REPAIRED 3RD STIFFENER ON L/H STAB IAW SRM.
